MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MM-410320
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture, "has textured implant which she wants to be removed, gross looking with a hard lump, shape of the breast is like a goard sitting on chest and spills out bras.".
 
Event or Problem Description
Patient reported "has textured implant which she wants to be removed, gross looking with a hard lump, shape of the breast is like a goard sitting on chest and spills out bras," and "breast actually swelled up and burst." this record is for the right side.Device remains implanted.
 
Event or Problem Description
Patient additionally reported "capsular contracture baker grade iv and hardening." device has been explanted.
 
Event or Problem Description
Patient also reported bilateral numbness.Healthcare professional reported right side capsular contracture, baker grade "iii/iv".Device remains implanted.
 
Event or Problem Description
Healthcare professional additionally reported "double capsule." device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified; deformation, fold creases, wear abrasion, weight within specification.After autoclave cycle was identified: cloudy gel.Based on the device analysis the final assessment is: no issues found related to the manufacturing process.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10860991
Report Number9617229-2020-18935
Device Sequence Number3803084
Product Code FTR
UDI-Device Identifier10888628003637
UDI-Public10888628003637
Combination Product (Y/N)N
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2020
Device Model NumberMM-410320
Device Catalogue NumberMM-410320
Device Lot Number2716433
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2021
Initial Date Received by Manufacturer 10/21/2020
Supplement Date Received by Manufacturer12/16/2020
01/19/2021
04/08/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/13/2021
02/16/2021
05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR